Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Some new examples with almost positive curvature

Martin Kerin

Geometry & Topology 15 (2011) 217–260
Bibliography
1 J F Adams, Lectures on exceptional Lie groups, (Z Mahmud, M Mimura, editors) Chicago Lectures in Math., Univ. of Chicago Press (1996) MR1428422
2 S Aloff, N R Wallach, An infinite family of distinct $7$–manifolds admitting positively curved Riemannian structures, Bull. Amer. Math. Soc. 81 (1975) 93 MR0370624
3 Y V Bazaikin, On a family of $13$–dimensional closed Riemannian manifolds of positive curvature, Sibirsk. Mat. Zh. 37 (1996) 1219 MR1440379
4 M Berger, Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive, Ann. Scuola Norm. Sup. Pisa $(3)$ 15 (1961) 179 MR0133083
5 A Borel, F Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958) 458 MR0102800
6 E H Brown Jr., The cohomology of $B\mathrm{SO}_{n}$ and $B\mathrm{O}_{n}$ with integer coefficients, Proc. Amer. Math. Soc. 85 (1982) 283 MR652459
7 M Čadek, M Mimura, J Vanžura, The cohomology rings of real Stiefel manifolds with integer coefficients, J. Math. Kyoto Univ. 43 (2003) 411 MR2051031
8 O Dearricott, A $7$–manifold with positive curvature, Preprint (2008)
9 J H Eschenburg, Cohomology of biquotients, Manuscripta Math. 75 (1992) 151 MR1160094
10 J H Eschenburg, M Kerin, Almost positive curvature on the Gromoll–Meyer sphere, Proc. Amer. Math. Soc. 136 (2008) 3263 MR2407092
11 M Feshbach, The integral cohomology rings of the classifying spaces of $\mathrm{O}(n)$ and $\mathrm{SO}(n)$, Indiana Univ. Math. J. 32 (1983) 511 MR703281
12 H Gluck, F Warner, W Ziller, The geometry of the Hopf fibrations, Enseign. Math. $(2)$ 32 (1986) 173 MR874686
13 D Gromoll, W Meyer, An exotic sphere with nonnegative sectional curvature, Ann. of Math. $(2)$ 100 (1974) 401 MR0375151
14 K Grove, L Verdiani, W Ziller, An exotic $\T_1 ^h^4$ with positive curvature, Preprint (2008)
15 K Grove, W Ziller, Lifting group actions and non-negative curvature, to appear in Trans. Amer. Math. Soc. arXiv:0801.0767
16 N Jacobson, Composition algebras and their automorphisms, Rend. Circ. Mat. Palermo $(2)$ 7 (1958) 55 MR0101253
17 M Kerin, On the curvature of biquotients, to appear in Math. Ann.
18 M Mimura, H Toda, Topology of Lie groups. I, II, Translations of Math. Monogr. 91, Amer. Math. Soc. (1991) MR1122592
19 S Murakami, Exceptional simple Lie groups and related topics in recent differential geometry, from: "Differential geometry and topology (Tianjin, 1986–87)" (editors B J Jiang, C K Peng, Z X Hou), Lecture Notes in Math. 1369, Springer (1989) 183 MR1001187
20 P Petersen, F Wilhelm, An exotic sphere with positive sectional curvature arXiv:0805.0812
21 P Petersen, F Wilhelm, Examples of Riemannian manifolds with positive curvature almost everywhere, Geom. Topol. 3 (1999) 331 MR1714915
22 W Singhof, On the topology of double coset manifolds, Math. Ann. 297 (1993) 133 MR1238411
23 E H Spanier, Algebraic topology, Springer (1981) MR666554
24 K Tapp, Quasi-positive curvature on homogeneous bundles, J. Differential Geom. 65 (2003) 273 MR2058263
25 K Tapp, Flats in Riemannian submersions from Lie groups, Asian J. Math. 13 (2009) 459 MR2653712
26 N R Wallach, Compact homogeneous Riemannian manifolds with strictly positive curvature, Ann. of Math. $(2)$ 96 (1972) 277 MR0307122
27 G W Whitehead, Elements of homotopy theory, Graduate Texts in Math. 61, Springer (1978) MR516508
28 F Wilhelm, An exotic sphere with positive curvature almost everywhere, J. Geom. Anal. 11 (2001) 519 MR1857856
29 B Wilking, Manifolds with positive sectional curvature almost everywhere, Invent. Math. 148 (2002) 117 MR1892845
30 W Ziller, Examples of Riemannian manifolds with non-negative sectional curvature, from: "Surveys in differential geometry. Vol. XI" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, Int. Press (2007) 63 MR2408264